Communications in Information and Systems

Volume 6 (2006)

Number 2

Small Gain Theorem with Restrictions for Uncertain Time-varying Nonlinear Systems

Pages: 115 – 136

DOI: http://dx.doi.org/10.4310/CIS.2006.v6.n2.a2

Authors

Jie Huang

Minghui Zhu

Abstract

This paper gives three versions of the small gain theorem with restrictions for uncertain time-varying nonlinear systems. The result can be viewed as an extension of the small gain theorem with restrictions for time-invariant nonlinear systems or the small gain theorem without restrictions for time-varying nonlinear systems. The result can be applied to study the stabilization problem or the output regulation problem of uncertain nonlinear systems.

Keywords

Small gain theorem; nonlinear control; nonlinear systems

Full Text (PDF format)